# SDR ASMF200501014

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 35,897 hours, 13,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LT AIR CONDITIONING PACK WAS OUT OF SERVICE.  AT PLATFORM,  BOTH AIR CONDITIONING SYSTEMS WERE CHECKED BEING CORRECT.  DURING CHECK, LT ENGINE BLEED AIR OFF LIGHT TURNED ON, LIGHT WAS DEFERRED IAW MM 36-11-1.  AT MEX, B757 FIM  PROCEDURE AND TESTS WERE PERFORMED IAW FIM 36-10-22 AND MM 36-11-09, ALL CORRECT.
